# SDR 2003FA0001108

- Difficulty date: October 23, 2003
- Submitted: October 28, 2003
- Operation: General aviation
- Aircraft: N919AF
- Make and model: Diamon DA20-C1
- Aircraft serial: C0174
- Aircraft time: 430 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 2276112100
- Condition: Broken
- Location: Fuel Mixture
- Part time: 430 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MIXTURE CONTROL CABLE BROKEN AT THE FIREWALL. THIS IS THE FIFTH ONE TO FAIL ALL AT THIS LOCATION. INSPECTION OF THE 28 AIRCRAFT FLEET REVEALED 16 CABLES WITH A NOTICABLE KINK IN THE CABLE FELT WHEN LEVER IS ACTUATED AND HAND IS WRAPPED AROUND THE CABLE FORWARD OF THE FIREWALL.
